MathSciNet Relay Station
MathSciNet bibliographic data
MR2231653 (2007e:53004) 53A10
Hauswirth, Laurent Minimal surfaces of Riemann type in three-dimensional product manifolds. Pacific J. Math. 224 (2006), no. 1, 91–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement